Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have burning sensation in my the penis

Ey Doc....I have been getting a slight burning sensation on the tip of my penis when ever i pee or i masturbate....I had unprotected sex about a week ago and this just started two days the morning....waking up from a masturbating night.....i dont have fever ....swollen glands... blood ..anything at all....what could it be?
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
It could be a infection or probably you might have caused injury inside during mastrubating if you have done it vigorously.Try to eat a pain killer like tab-Brufen-400 if you are not allergic or asthamatic.If it does not resolve please consult a doctor for examination ;also see if any discharge is coming out.
Answered: Tue, 1 Mar 2011
I find this answer helpful
  Anonymous's Response
thanks the way I have no discharges at ever I been masturbating everyday I remember before this burning sensation that i was masturbating everyday and the day before I did it twice that you think thats the problem?
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor